# SDR 01FDEA00996

- Difficulty date: November 16, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 35,553 hours, 12,882 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, A
- Precautionary procedure: A

## Discrepancy

LOSS ALL PURGE NR 1 ENGINE WITH ENG AND WING ANTI-ICE ON.  CK SENSOR FAULT NIL, PERF PITOT SYS LEAK CK.  OK FOR SERVICE.
